Journal of East China Normal University(Natural Sc ›› 2007, Vol. 2007 ›› Issue (1): 19-26.

• Article • Previous Articles     Next Articles

Oscillation Criteria for Certain Nonlinear Matrix Differential Equations with Damping(English)

XU Yan-cong1, MENG Fan-wei2   

  1. 1. Department of Mathematics, East China Normal University, Shanghai 200062,China; 2. Department of Mathematics, Qufu Normal University, Qufu Shandong 273165, China
  • Received:2005-10-10 Revised:2006-04-12 Online:2007-01-25 Published:2007-01-25
  • Contact: XU Yan-cong

Abstract: Using the method of integral average technique and defining a new prepared solution, this paper presented some new oscillation criteria of matrix differential equations with damping, which extend the results of Rogovchenko and Li for scalar cases and improve the results of Yang for matrix cases; a few examples was given at the end.

Key words: matrix differential equations, damping, integral average, oscillation, matrix differential equations, damping, integral average

CLC Number: